← Return to Need hope: Neuropathy from chemo

Discussion
needshope78 (@needshope78)

Need hope: Neuropathy from chemo

Cancer: Managing Symptoms | Last Active: Jul 22, 2020 | Replies (16)

Comment receiving replies
@colleenyoung

Hi @needshope78, welcome to Mayo Clinic Connect. I expanded the title of your message and moved it to the Cancer: Managing Symptoms group (https://connect.mayoclinic.org/group/cancer-managing-symptoms/)

I did this so you can meet other members who are managing cancer symptoms, including chemo-related neuropathy, like @djanthony @elizm @cancersucks @karendb @ginpene05 @ncgal @geronimo1 and @cindylb

I am sure you and your mom are concerned about the neuropathy getting worse with each treatment. Side effects can become worse as the chemicals build in the system. Your mom's cancer team will monitor her neuropathy closely and may adjust the chemo dosage to try and avoid the neuropathy becoming permanent.

Needshope, what type of chemotherapy is your mother getting for what type of cancer? Does she have any other health issues, like diabetes?

Jump to this post


Replies to "Hi @needshope78, welcome to Mayo Clinic Connect. I expanded the title of your message and moved..."

My mother has a uterine cancer stage 4 because they found cancer on her vertebra so 2 spots on vertebra 1 spot on pelvic
DR gave her hysterectomy then 6 rounds chemo carboplatin / taxol. radiation on bones 6 rounds .the 3rd round of chemo she was having a hard time with neuropathy.the last 3 chemo were awful. by the 6 chemo she now can't not walk without walker, rarely able to make it to bathroom cause her balance and feet are not working .her feet burn tingle and losing her motor skills are MY MOMS FEET TURN TO. WHAT TYPE OF SHOE TO GET. SHE HASNT WORN SHOES FOR A WHILE .MAYBE IF SHE HAS A CERTAIN SHOE IT MAY WORK FOR HER.

TAXOL AND CARBOPLATIN